RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 6, Pages 1247–1248 (Mi dan35366)  

CYBERNETICS AND THE REGULATION THEORY

Finite control and controllability in distributed systems

A. G. Butkovskiy

Institute of Automation and Remote Control, Moscow

Full text: PDF file (273 kB)

Bibliographic databases:
UDC: 62.501.12
Presented: Б. Н. Петров
Received: 20.07.1969

Citation: A. G. Butkovskiy, “Finite control and controllability in distributed systems”, Dokl. Akad. Nauk SSSR, 191:6 (1970), 1247–1248

Citation in format AMSBIB
\Bibitem{But70}
\by A.~G.~Butkovskiy
\paper Finite control and controllability in distributed systems
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 6
\pages 1247--1248
\mathnet{http://mi.mathnet.ru/dan35366}
\zmath{https://zbmath.org/?q=an:0216.27603}


Linking options:
  • http://mi.mathnet.ru/eng/dan35366
  • http://mi.mathnet.ru/eng/dan/v191/i6/p1247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020